# SDR QXEA200301191

- Difficulty date: September 28, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,725 hours, 2,828 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CENTER FIRE DETECTION CHIMNEY IS TORN. REMOVED AND REPLACED CHIMNEY.
